# SDR 20000413SH018

- Difficulty date: February 3, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40165
- Part serial: AH54674
- Condition: Worn
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES ON HYDRAULIC PUMP WORN.  REMOVED AND REPLACED.  (X)
